# SDR SIMA20120807001

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 25,946 hours, 23,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3067, THE CREW REPORTED THAT ON APPROACH AT 6000 FT AND 243 KNOTS, RECEIVED A FLAP FAIL EICAS MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET SYSTEM AND COMPLIED WITH OPS CHECK IAW 27-51-00-710-801-A00.  NO CMC MESSAGES DISPLAYED AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
